# SDR AALA202405309143

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 35,599 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Broken
- Location: Rows 24-25abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPL INOP AT ROWS 24AGC AND 25ABC. R AND R EMERGENCY LIGHTING HARNESS 351WL7 ON SEATS 24 AND 25 ABCIAW AWM 33-51-08.  OPS CHECK GOOD IAW AMM 33-51-00.  ACFT OK FOR SERVICE.
